# SDR 2005FA0000975

- Difficulty date: July 21, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N113SG
- Make and model: Cessna 182P
- Aircraft serial: 18264758
- Engine: Cont O470S
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Condition: Cracked
- Location: Engine
- Part time: 721 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND AN OIL LEAK COMING FROM THE BASE OF THE LEFT MAGNETO. REMOVED MAG TO REPLACE GASKET. FELT SOMETHING ON THE MOUNTING FLANGE OF THE MAG. FOUND A SECTION OF THE FLANGE ABOUT 1 1/4 INCH CRACKED WHERE THE HOLD DOWN CLIP CLAMPS THE MAG TO THE ENGINE CASE. A LITTLE HAND PRESSURE AND THE CRACKED SECTION CAME OFF.
